# SDR UPS97825053

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON VERTICAL SUPPORT FROM FRAME TO FLOORBEAM FS 100 RT TUNNEL AREA.  REMOVED CORRODED VERTICAL SUPPORT, DRILLED NEW SUPPORT, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-1-0, 51-1-8, 51-1-21.
